Ueber die Convergenz unendlicher Produkte.


Mathematische Annalen (1889)

  • Volume: 33, page 119-154
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Pringsheim. "Ueber die Convergenz unendlicher Produkte.." Mathematische Annalen 33 (1889): 119-154. <http://eudml.org/doc/157401>.

author = {Pringsheim},
journal = {Mathematische Annalen},
keywords = {Infinite products},
language = {ger},
pages = {119-154},
title = {Ueber die Convergenz unendlicher Produkte.},
url = {http://eudml.org/doc/157401},
volume = {33},
year = {1889},

AU - Pringsheim
TI - Ueber die Convergenz unendlicher Produkte.
JO - Mathematische Annalen
PY - 1889
VL - 33
SP - 119
EP - 154
LA - ger
KW - Infinite products
UR - http://eudml.org/doc/157401
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.